# SDR R61A2022062000406

- Difficulty date: June 2, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 46,927 hours, 29,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 17087560001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND INTERNAL FUSE AFT HOT WATER DRAIN MAST FWD INTERCOSTAL AFT OF FR 86 FOUND CORRODED BTWN STR 27-28RH.MX REPLACED PN 170-87560-001 IAW SRM 51-41-01, 51-41-02. AC REMAINS IN YQG FOR COMPLETION.
